Singular Orbits and Dynamics at Infinity of a Conjugate Lorenz-Like System

    Fengjie Geng Affiliation
    ; Xianyi Li Affiliation


A conjugate Lorenz-like system which includes only two quadratic nonlinearities is proposed in this paper. Some basic properties of this system, such as the distribution of its equilibria and their stabilities, the Lyapunov exponents, the bifurcations are investigated by some numerical and theoretical analysis. The forming mechanisms of compound structures of its new chaotic attractors obtained by merging together two simple attractors after performing one mirror operation are also presented. Furthermore, some of its other complex dynamical behaviours, which include the existence of singularly degenerate heteroclinic cycles, the existence of homoclinic and heteroclinic orbits and the dynamics at infinity, etc, are formulated in detail. In the meantime, some problems deserving further investigations are presented.

Keyword : Hopf bifurcation, singularly degenerate heteroclinic cycle, homoclinic and heteroclinic orbits, Poincare compactification

How to Cite
Geng, F., & Li, X. (2015). Singular Orbits and Dynamics at Infinity of a Conjugate Lorenz-Like System. Mathematical Modelling and Analysis, 20(2), 148-167.
Published in Issue
Mar 30, 2015
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.